Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is chest pain or discomfort a side effect of levothyroxine?

Premium Questions

doctor1 MD

that was a placebo effect? At anyrate, my aunt gave my a back massage and for about 24 hours I was pain free ... to make it go away. Then my muscles on my sides and lower back began to hurt too. It was getting pretty ...

doctor1 MD

What are the common side effects associated with chest and chest area ? ...

doctor1 MD

For the past one and a half month, I have been ailing from various discomfort like chest pain ... have been taking rabeprazole for this duration as prescribed. Is there any side effects ...

doctor1 MD

Hello, I have been having left sided chest pains and discomfort for the past 6 months. This pain is a very dull ache only on the left side. Sometimes pain can be very prominent but not severe - other times ...

doctor1 MD

of a racing heart that didn't slow down for over 2 hours, and some chest pain . EKG, blood work, chest x .... BP was slightly high, but not problematic. Side effects of escitalopram were, however, becoming ...

Public Forum Discussions

doctor1 MD

Hello I m 39 years old, weight 80.6 kg, height 175 cm. Had occasional left side (below the breast) chest discomfort and mild pain and back discomfort lasting for a few seconds. I m managing hypertension ...

doctor1 MD

, and then it went a away in around 20 minutes, now every time I breathe my I have a sharp pain on my left side of my chest. My back and chest are also in general discomfort. ...

doctor1 MD

at all. The next few days I had chest pain that felt like I had really pulled a muscle or bruised ... took about 20 steps, got tremendously out of breath with all kinds of stomach and chest pain. I have ...

doctor1 MD

animic also and today i am getting chest pain,while breathing one of the muscles in my chest is paining.is it due to side effects of all above medicines or any serious condition? ...

doctor1 MD

I DO EXPERIENCE RIGHT SIDE (CLOSER TO THE CENTER)CHEST PAIN. IT IS = 7/10 DOLE PAIN WHEN I BREATHE .IT IS GOING ON FOR THE LAST 48 HOURS WITH MINIMUM EFFECT OF 400 MG IBUPROFEN, 2 TAB OF ASPIRIN 81 MG ...

doctor1 MD

my mother is 47 yrs ols. she had been complaining of severe chest pain. got the angiography done ... muscles, unable to walk. is this a side-effect? should she discontinue? ...

doctor1 MD

medicines he is getting heaviness in his head and also head ache. Is it normal or is it the side effect ...My father has a block in an un important valve. But last week he got mild checst pain. When we ...

doctor1 MD

contraceptive. I have had chest pain on & off for years, but I ve noticed it getting much worse since starting the new meds. Chest pain is listed as a side effect, so I m not sure if it is cause for concern. Should I ...

doctor1 MD

My chest has been hurting for about 8 hours now. It s over on the right side and I feel it when I ... this effect on me before. I took my blood pressure and it is 127/87 with a pulse of 85. What do I need to do? ...

doctor1 MD

have minor chest pains daily (they vary in intensity and location) and my cardiologist said he ... or are they a normal side effect of the heart attack. My cardiologist also said there was no damage to the heart during ...

Mobile Questions and Answers

doctor1 MD

Depends what is causing it. Young age is mostly anxiety or gastric discomfort. Treat underlying cause.

doctor1 MD

Consult emergency room urgently

doctor1 MD

proxyvan on is a smooth muscle relaxant, not uesd for chest pain, kindly evaluate, you may require surgery.